# SDR 3EJA20250509001

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N865JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605283
- Aircraft time: 14,500 hours, 9,952 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER WHEEL OFF GROUND ON TAKE OFF, WHEN GEAR HANDLE WAS UP THE GEAR UNLOCKED LIGHT REMAINED ILLUMINATED.
